# SDR USAA2015021800005

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 57,364 hours, 21,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1457
- Condition: Low Pressure
- Location: L2 Door
- Part time: 57,365 hours, 21,223 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L DOOR ASSIST BOTTLE PRESS LOW.  SERVICED THE 2L DOOR ASSIST BOTTLE.
